MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1620C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant bifurcate stent graft system was implanted in the patient for the endovascular treatment of a 52 mm abdominal aortic aneurysm.It was reported that a routine ct performed under 10 years later showed the presence of a type ia endoleak and a ib endoleak on the endurant limb (v00885373).Intervention was performed about a month later.An endurant cuff and endoanchors were implanted, which resolved the ia endoleak.Following this, an attempt was made to repair the ib endoleak.The physician did not have consent to coil and cover the left hypogastric artery so the physician extended with an etlw1620c93e endurant limb but this proved unsuccessful and the ib endoleak remained.As per the physician the cause of the ia endoleak could not be determined.The cause of the ib endoleak was stated to be as a result of continued aneurysmal disease of the iliac artery.No additional clinical sequalae were reported and the patient will be monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12323818
Report Number9612164-2021-03141
Device Sequence Number16832793
Product Code MIH
UDI-Device Identifier00643169467514
UDI-Public00643169467514
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model NumberETLW1620C93E
Device Catalogue NumberETLW1620C93E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight57